# SDR UPS01635281

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T00132
- Part serial: 9615849102
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT ON PREFLIGHT WHEN TURNING ON WINDOW HEAT RIGHT SIDE WINDOW CRACKED AND RIGHT SIDE WINDOW HEAT INOP EICAS MESSAGE DISPLAYED.  *S/D*  REMOVED AND REPLACED THE RT NR 2 WINDOW.
